RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 4, Pages 475–477 (Mi dan50043)  

MECHANICS

Asymptotic analysis of the effect of shear strain on wave propagation in a shell containing an inviscid fluid

R. Yu. Amenzade

Baku State University

Full text: PDF file (252 kB)

Bibliographic databases:
UDC: 539.529
Presented: . . 
Received: 24.04.1995

Citation: R. Yu. Amenzade, “Asymptotic analysis of the effect of shear strain on wave propagation in a shell containing an inviscid fluid”, Dokl. Akad. Nauk, 347:4 (1996), 475–477

Citation in format AMSBIB
\Bibitem{Ame96}
\by R.~Yu.~Amenzade
\paper Asymptotic analysis of the effect of shear strain on wave propagation in a shell containing an inviscid fluid
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 4
\pages 475--477
\mathnet{http://mi.mathnet.ru/dan50043}
\zmath{https://zbmath.org/?q=an:1052.74511}


Linking options:
  • http://mi.mathnet.ru/eng/dan50043
  • http://mi.mathnet.ru/eng/dan/v347/i4/p475

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020